| Catalog Number |
324.011 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a procedure on an unknown date there was a wear and tear of fixation bolt for less invasive stabilization system (liss) insertion guide and the liss insertion guide was also unable to be fully secured due to inability to tighten successfully due to stripping during tightening.There was a twenty (20) minutes of surgical delay as surgeon had to do a longer incision for a very long plate instead of using a minimal invasive jig.Patient outcome is reported as longer incision to recover from.No further information provided.This report is for one (1) distal femur liss insertion guide-left this is report 2 of 2 for complaint (b)(4).